All Journal Entries Journals

Taper update: 4 hours after 8 am dose of gabapentin

Mar 14, 2014 - 0 comments

Day # 2 of taper:

It has been 4 hours since I took my first dose of gabapentin for today, 300 mg (will have just 2 doses of 300 mg today). This morning before taking 300 mg at 8 am I was edgy and anxious.  The dose at 8 am made me feel light headed and foggy headed. Now 4 hours later I still feeling a bit foggy headed and light headed but mood is okay.  I am still a little anxious.  My back is still burning from the inside out.  I drank a couple of cokes to give me more energy cause it had me so groggy.

At 4 pm it will be 8 hours from dose at 8 am (gabapentin's life span is 8 hours)  and I hope I do good from 4 pm until 8 or 9 pm when I go to bed and take another 300 mg -  then repeat tomorrow.  I am going from 300 mg 3 times a day to 300 mg 2 times a day for 5 to 7 days - then I will do 300 mg only at night before bed for another 5 to 7 days - then stop taking it.

I am less anxious but do not like how foggy this medicine makes me feel and light headed too.  I really want to see how I am when this medicine is completely out of my system.  I have been wondering for over a year now if gabapentin is really helping me, making me worse, and how will I be without it.

I am gonna do my best to get through tapering to get off gabapentin. I have tried before, got real anxious and quit tapering and went back to taking it out of fear.  I am glad I have klonopin if needed for bad anxiety or other withdrawal symptoms while doing this taper.  



Post a Comment